# SDR SWIA2019080746143

- Difficulty date: July 16, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 14,621 hours, 8,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH BEAM AT FR87.   REMOVED AND REPLACED WITH NEW RH BEAM AT FR87. IAW SRM.
